# SDR C2XA02TY001

- Difficulty date: January 1, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- Aircraft time: 4,353 hours, 4,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION, THE NR 4 (AT SEAT 8 ) EMERGENCY LIGHT STRIP WAS FOUND NOT WORKING.  MAINTENANCE REMOVED AND REPLACED THE NR 4 LIGHT STRIP IAW EMB-135-MM-33-50-12, OPERATIONAL CHECKS GOOD.  AIRCRAFT RELEASED TO SERVICE.
